# SDR AALA20150621001

- Difficulty date: June 21, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 90,143 hours, 14,301 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683221
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CRUISE BOTH PRESS CONTROLLERS INOPERATIVE IN AUTO MODE.  R & R PRESS OUTFLOW VLV IAW AMM 21-31-03.  PERFORMED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
